# SDR HNAA2024051600405

- Difficulty date: April 12, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 46,320 hours, 41,592 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 75 S6-7l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E031911 POSSIBLE SHEAR CLIP CRACKED AT F75, BETWEEN STR 07L-06L.  REMOVED CRACKED SHEAR CLIP AT FR 75 BTW 07L-06L, FABRICATED, PREPPED AND INSTALLED SERVICEABLE SHEAR CLIP IAW E01-53-24-0270, EMB 145 SRM 51-40-02, SRM 51-30-01 STEP 2.I
